Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have PCOS. Taking Primolut to regularize periods. Pain in vagina. Reason?

hi dr this is divya from finland . i got married 1 year ago , for last 6 months have PCOS and also i raised my weight up to 8 kg my normal weight is 60 to 61 now i reduced my weight upto 5 kg also also 80% reduced imn PCOS. now we are trying for baby from this month my last periods date is 13/1/2012 ( also i used primolet medicine for 6 months to regularise my period) now we are trying for baby in normal time i have pain in my vaginal mouth what is the reason for that
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
It is good that you have reduced your weight as this has helped to reduce the polycystic ovaries. If the vaginal pain is associated with any smelly vaginal discharge then an infection in the area needs to be ruled out after a physical examination.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor